# SDR VNAA20251015044

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: CC670143033
- Condition: Chafed
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP MOVABLE VANE BEAMS (ALL 4) HAVE SIGNS OF WEAR/CHAFING FROM ROLLER CONTACT.   PERFORMED MAJOR REPAIR BY COMPLYING WITH MHIRJ REO 670-57-52-257 REV -A DATED 2024-08-20. REPAIR HAS SDIR IMPLICATIONS THAT NEED CAPTURED-VERIFIED REQUIREMENTS ARE BEING TRACKED.
